The Annals of Mathematical Statistics

Simple Random Walk and Rank Order Statistics

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 4 (1967), 1042-1053.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698773

Digital Object Identifier
doi:10.1214/aoms/1177698773

Mathematical Reviews number (MathSciNet)
MR215463

Zentralblatt MATH identifier
0162.50204

JSTOR
links.jstor.org

Citation

Dwass, Meyer. Simple Random Walk and Rank Order Statistics. Ann. Math. Statist. 38 (1967), no. 4, 1042--1053. doi:10.1214/aoms/1177698773. https://projecteuclid.org/euclid.aoms/1177698773


Export citation